Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

What could be the cause of mild fever in a child post treatment for walking pneumonia ?

11 yr old boy normally happy and healthy. Hyperactive and takes med daily for 2 years or so to help focus on schoolwork. Does have allergies and takes daily med for that. Two months ago after doc said he had walking pneumonia and gave him antibiotics , he seemed better. But for the past 3 weeks he gets sent home from school because of low grade fever usually just under 100 deg. He sometimes complains of slight dizziness when he runs fever 2or3times weekly. He has sinus drainage which makes him cough at nite. He cannot shake the reoccurrence of fever.
Asked On : Mon, 27 Feb 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response

There is a great possibility that pneumonia is still prevailing in the boy's system. You may switch over to homeopathic treatment. After a detailed case taking and study, homeopathy can offer great results.

Answered: Tue, 28 Feb 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor